most common among first time users of any type of recreational drug.

not to be confused with an overdose.

occurrs when the effects of a drug become overwhelming to the user. could also occur because of the body becoming aware of the foreign chemicals within, and seeking to purge itself of the impurities.

extreme anxiety/paranoia may also induce this phenomenon

symptoms include:
extreme lethargy
blurred vision
nausea
vomiting

it is not uncommon for those who experience a "bad high" to feel revitalized and "normal" almost immediately after vomiting.
"Yo man, I feel bad for Kimberly, we were having a great time and then all of the sudden she just got sick!"

"She'll be okay, she just got a bad high."
by Corpsesludge July 13, 2007

Free Daily Email

Type your email address below to get our free Urban Word of the Day every morning!

Emails are sent from daily@urbandictionary.com. We'll never spam you.

×